# SDR CALA2020103001224

- Difficulty date: October 28, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N30913
- Make and model: Boeing 787-8
- Aircraft serial: 35879
- Aircraft time: 25,117 hours, 2,949 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 1522014557
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD TRAILING EDGE FLAP CENTER TRACK FWD ATT RAIN ANGLE FOUND CRACK (BELOW NO.6 SPOILER), REFER TO NON-ROUTINE NO. 9417495, SPEC NR B787-06-3-0065.  LT WING INBOARD TRAILING EDGE FLAP NR 6 SPOILER AUX BACKUP RUB REPAIRED, AS PER ECRA 5751-01366 REV- RII BY TA511.
